# SDR TSAA0336200

- Difficulty date: December 7, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N743AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 1296662
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH ABOUT 7000 FEET THE LT ENGINE BLEED TRIP LIGHT ILLUMINATED.  QRH ACCOMPLISHED.  A RESET WAS ATTEMPTED THREE TIMES.  RETURNED TO HNL.  OVERWEIGHT LANDING AT 147,500 LBS.  TOUCHDOWN RATE OF DESCENT LESS THAN 300 FPM.  REMOVED AND REPLACED 390 DEGREES FAHRENHEIT PRE-COOLER VALVE SENSOR P/N 975-0172-006, IAW 36-12-03-4.  OPS CHECK GOOD.  VERIFIED NO BLEED TRIP OFF LIGHT ILLUMINATED.  REPLACED 490 DEGREES FAHRENHEIT OVERTEMP SWITCH.  RAN ENGINES OPS CHECK GOOD.  ACCOMPLISHED OVERWEIGHT LANDING CONDITIONAL INSPECTION IAW 05-51-35-2.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
